Phazyme 180 mg Softgels  12 Each

Phazyme 180 mg Softgels - 12 Each (AXPB429001A-592659)

0.00 stars, based on 0 reviews
MANUFACTURER: SMITHKLINE BEECHAM CONSUMER. INDICATIONS: Relieves bloating, pressure or fullness commonly referred to as gas. INGREDIENTS: Active Ingredients: Per Softgel: Simethicone 180 mg. Inactive Ingredients: FD&C Yellow No. 6; Gelatin;...
Show
Reviews 1-0 of 0
Reviews 1-0 of 0